# SDR REXA2021042700272

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690358821
- Condition: Corroded
- Location: Bs 693 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FUSELAGE STRUCTURE BELOW CABIN FLOOR AT FS693. STR 27 AREA HAS
CORROSION ON TWO FASTENERS AT BOTTOM JOINT STRAP.             
"	"REPAIRED CORROSION DAMAGE ON 3 FASTENERS BELOW CABIN FLOOR            
 AT BOTTOM JOINT STRAP AT FS 693.00 STR 27 IAW MHIRJ REO 690-53-41-258
REV --. PERFORMED LEAK TEST SATISFACTORY.                             
WVAC EMP # 56474                                                      
"
